# SDR SWIA202163001

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL MOUNTING CHANNEL SECTION AT APPROX FS 495.00 TO FS 535.00 HAS CLIP-NUT HOLE BROKEN OUT AT LOWER EDGE OF CHANNEL.    (C-CHECK RO 12-4-2021)    ORDERED AND RECEIVED 1EA NEW RETAINER P/N: 601R38828-2 / REMOVED DAMAGED R/H SIDE SEAT RAIL RETAINER P/N: 601R38828-2 REF CRJ-200 AMM 53-01-11-000-802 / INSTALLED NEW R/H SIDE SEAT RAIL RETAINER P/N: 601R38828-2 REF CRJ-200 AMM 53-01-11-400-802 USED CALIBRATED TORQUE WRENCH TUC8607 CAL DUE DATE: 28-FEB-22 / DRILLED/ LOCATED WIRING STAND OFFS ON NEW RETAINER LOWER FLANGE REF CRJ-200 SRM51-40-11 AND INSTALLED STAND OFFS REF CRJ-200 SRM 51-42-13
